Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 113, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 10, 2010, 6:24 AM CDT for Valley County, Nebraska. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2010, 6:24 AM CDT (11:24 UTC)
- Expired
- Jun 10, 2010, 7:15 AM CDT
- In force
- 51 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Valley County, NE
The radar
The North Platte radar (KLNX), 144 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 6:36 AM CDT | HAIL 1 | 4 Ne Elyria, NE | A FEW HAIL STONES UP TO QUARTER SIZE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 3:16 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 11.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1729 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
186
WUUS53 KGID 101124
SVRGID
NEC175-101215-
/O.NEW.KGID.SV.W.0113.100610T1124Z-100610T1215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
624 AM CDT THU JUN 10 2010
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VALLEY COUNTY IN CENTRAL NEBRASKA...
* UNTIL 715 AM CDT
* AT 623 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ELYRIA TO COMSTOCK...AND MOVING
SOUTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
ORD...ELYRIA...ARCADIA AND NORTH LOUP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4174 9876 4153 9875 4140 9875 4140 9920
4174 9921
TIME...MOT...LOC 1124Z 308DEG 38KT 4169 9902 4158 9914
WIND...HAIL 60MPH 1.00IN
$$
FAY4 follow-up statements
846
WWUS53 KGID 101135
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
635 AM CDT THU JUN 10 2010
NEC175-101215-
/O.CON.KGID.SV.W.0113.000000T0000Z-100610T1215Z/
VALLEY NE-
635 AM CDT THU JUN 10 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR VALLEY COUNTY
UNTIL 715 AM CDT...
AT 631 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FORT HARTSUFF STATE PARK TO
COMSTOCK...MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
ORD...ARCADIA AND NORTH LOUP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
VERY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOWLAND FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4174 9876 4153 9875 4140 9875 4140 9920
4174 9921
TIME...MOT...LOC 1134Z 303DEG 29KT 4170 9899 4157 9915
WIND...HAIL 60MPH 1.00IN
$$059
WWUS53 KGID 101150
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
650 AM CDT THU JUN 10 2010
NEC175-101215-
/O.CON.KGID.SV.W.0113.000000T0000Z-100610T1215Z/
VALLEY NE-
650 AM CDT THU JUN 10 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR VALLEY COUNTY
UNTIL 715 AM CDT...
AT 644 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF
ELYRIA TO ORD TO 7 MILES SOUTHWEST OF ORD...MOVING SOUTHEAST AT 35
MPH.
LOCATIONS IMPACTED INCLUDE...
NORTH LOUP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOWLAND FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4174 9876 4153 9875 4140 9875 4140 9920
4174 9921
TIME...MOT...LOC 1149Z 303DEG 29KT 4169 9882 4155 9890
4151 9897
WIND...HAIL <50MPH 1.00IN
$$
FAY049
WWUS53 KGID 101205
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
705 AM CDT THU JUN 10 2010
NEC175-101215-
/O.CON.KGID.SV.W.0113.000000T0000Z-100610T1215Z/
VALLEY NE-
705 AM CDT THU JUN 10 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR VALLEY COUNTY
UNTIL 715 AM CDT...
AT 701 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES
NORTHEAST OF ORD TO NORTH LOUP TO 8 MILES WEST OF NORTH LOUP...MOVING
SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN VALLEY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOWLAND FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4173 9893 4174 9876 4153 9875 4140 9875
4140 9920
TIME...MOT...LOC 1205Z 303DEG 29KT 4164 9873 4148 9876
4145 9888
WIND...HAIL <50MPH 1.00IN
$$622
WWUS53 KGID 101213
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
713 AM CDT THU JUN 10 2010
NEC175-101222-
/O.EXP.KGID.SV.W.0113.000000T0000Z-100610T1215Z/
VALLEY NE-
713 AM CDT THU JUN 10 2010
...THE SEVERE THUNDERSTORM WARNING FOR VALLEY COUNTY WILL EXPIRE AT
715 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 AM CDT.
LAT...LON 4173 9893 4174 9876 4153 9875 4140 9875
4140 9920
TIME...MOT...LOC 1212Z 303DEG 29KT 4161 9867 4145 9870
4142 9882
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:15 AM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 10, 4:15 AM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 415 AM CDT THU JUN 10 2010 .DISCUSSION...MAIN FORECAST CONCERNS WILL BE CHANCES FOR THUNDERSTORMS ON AND OFF THROUGH SUNDAY AND TEMPERATURES. THUNDERSTORMS HAVE ONCE AGAIN DEVELOPED ON THE HIGH PLAINS DURING THE NIGHT AND HAVE BEEN MOVING EAST OVERNIGHT. A SURFACE LOW PRESSURE SYSTEM IS DEVELOPING IN THE CENTRAL ROCKIES. THE SURFACE LOW CONTINUES TO DEVELOP AND MOVE TO THE EAST TODAY AND TONIGHT. AN UPPER LEVEL WAVE MOVES THROUGH THE AREA THIS MORNING. MODELS HAVE SLIGHTLY DIFFERENT SOLUTIONS FOR TODAY AND TONIGHT. THE NAM BRING THE UPPER WAVE THROUGH THE AREA THROUGH THE MORNING BUT MOST OF THE DIFFERENCES LIE IN THE LOCATION OF THE SURFACE LOW AND ASSOCIATED FRONTAL BOUNDARIES. THE NAM IS A LITTLE FURTHER SOUTH AND HAS A BOUNDARY THAT MOVES THROUGH THE FORECAST AREA LATE THIS AFTERNOON INTO THIS EVENING. THIS BOUNDARY ALMOST SEEMS TO BE TIED TO THE CONVECTION THAT MOVES THROUGH THE AREA DURING THIS TIME. THE GFS IS FURTHER NORTH WITH THE SURFACE LOW AND THE MAIN FRONT REMAINS FURTHER TO THE NORTHWEST OF THE FORECAST AREA. THE NAM SEEMS A BIT CONVECTIVELY ENHANCED AND AM NOT CONFIDENT IN THE SOLUTION SO LEANED A BIT MORE TOWARD THE GFS. EXPECT THAT THE CONVECTION THIS MORNING WILL MOVE MAINLY THROUGH THE NORTHEASTERN PART OF THE FORECAST AREA THEN EXPECT THAT THE PRECIPITATION WILL MOVE OFF TO THE NORTHEAST THIS MORNING. AS THE SURFACE LOW DEVELOPS THIS AFTERNOON SOUTH WINDS WILL INCREASE ACROSS THE AREA AND EXPECT BREEZY CONDITIONS DURING THE AFTERNOON. THUNDERSTORMS WILL AGAIN DEVELOP ON THE HIGH PLAINS THIS AFTERNOON IN THE VICINITY OF THE FRONT AS IT MOVES THROUGH NORTHERN NEBRASKA. A FEW OF THEM COULD WORK THEIR WAY INTO THE NORTHERN PART OF THE FORECAST AREA THIS AFTERNOON. TONIGHT THE THUNDERSTORMS WILL CONTINUE TO MOVE MAINLY THROUGH NORTHERN NEBRASKA AS THE SURFACE LOW AND COLD FRONT APPROACH THE AREA. THUNDERSTORMS ARE EXPECTED TO CONTINUE LATE TONIGHT ALONG THE FRONT NEAR WHERE THE UPPER WAVE IS. ON FRIDAY THE FRONT MOVES THROUGH THE FORECAST AREA. THUNDERSTORMS ARE POSSIBLE MAINLY IN THE NORTHERN PART OF THE FORECAST AREA AS THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE FRONT AS IT MOVES THROUGH. BY AFTERNOON AND EVENING THE THUNDERSTORMS WILL SPREAD ACROSS THE FORECAST AREA. SOME OF THESE STORMS COULD BE STRONG TO SEVERE. AN UPPER WAVE MOVES ACROSS THE NORTHERN PART OF THE FORECAST AREA AND KEEPS THUNDERSTORMS POSSIBLE THROUGH THE NIGHT. THUNDERSTORMS CONTINUE SATURDAY AND SATURDAY NIGHT AS ANOTHER WAVE MOVES INTO THE AREA. MADE NO CHANGES TO SUNDAY AND BEYOND. && .PREV DISCUSSION... /ISSUED 1214 AM CDT THU JUN 10 2010/ AVIATION...06Z TAF. SOME LIGHT SHOWERS OR SPRINKLES WILL BE IN THE VCNTY OF KGRI AT THE ONSET OF THE TAF PERIOD...WHILE THE MAIN SHOWER AND THUNDERSTORM ACTIVITY RESIDES ACROSS THE HIGH PLAINS AND NORTHERN NEBRASKA. THE WESTERN CONVECTION IS EXPECTED TO ROLL EASTWARD INTO SOUTH CENTRAL NEBRASKA AROUND THE 09Z TIME FRAME...WITH PCPN LINGERING INTO THE MORNING HOURS. WINDS WILL BE FROM A SOUTHERLY DIRECTION AND GUST NEAR 25KTS AT TIMES FM MID MORNING THURSDAY INTO THE AFTERNOON. CLOUD HEIGHTS WILL BE IN THE VFR TO MVFR RANGE. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 10, 4:06 AM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 406 AM CDT THU JUN 10 2010 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 111200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 406 AM CDT THU JUN 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THIS MORNING NORTH OF INTERSTATE 80 FROM KEARNEY TO YORK NEBRASKA. THE STORMS WILL BE CAPABLE OF PRODUCING QUARTER SIZE HAIL...DAMAGING WINDS TO 60 MPH AND HEAVY RAINFALL. THUNDERSTORMS ARE EXPECTED TO REDEVELOP TONIGHT WITH THE BETTER CHANCES NORTH OF INTERSTATE 80. STORMS MAY AGAIN BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND NIGHT. THUNDERSTORMS REMAIN IN THE FORECAST INTERMITTENTLY OVER THE WEEKEND THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING AND AGAIN TONIGHT MAINLY NORTH OF INTERSTATE 80. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Jun 10, 2:36 AM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 236 AM CDT THU JUN 10 2010 NEZ039-046-100800- SHERMAN NE-VALLEY NE- 236 AM CDT THU JUN 10 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERMAN AND SOUTHWESTERN VALLEY COUNTIES UNTIL 300 AM CDT... AT 235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ARCADIA...OR 22 MILES SOUTHWEST OF ORD...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ARCADIA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4160 9892 4136 9893 4131 9920 4156 9920 TIME...MOT...LOC 0736Z 245DEG 29KT 4138 9922 FAY
Special weather statement, Jun 10, 3:03 AM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 303 AM CDT THU JUN 10 2010 NEZ039-100830- VALLEY NE- 303 AM CDT THU JUN 10 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VALLEY COUNTY UNTIL 330 AM CDT... AT 301 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ARCADIA...OR 14 MILES SOUTHWEST OF ORD... MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NORTH LOUP... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4165 9876 4143 9876 4139 9907 4152 9916 TIME...MOT...LOC 0803Z 247DEG 24KT 4143 9903
Special weather statement, Jun 10, 3:32 AM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 332 AM CDT THU JUN 10 2010 NEZ039-040-100900- GREELEY NE-VALLEY NE- 332 AM CDT THU JUN 10 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VALLEY AND WESTERN GREELEY COUNTIES UNTIL 400 AM CDT... AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NORTH LOUP...OR 10 MILES SOUTH OF ORD... MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NORTH LOUP... SCOTIA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4166 9859 4144 9853 4140 9896 4157 9904 TIME...MOT...LOC 0832Z 247DEG 24KT 4147 9885 FAY
Special weather statement, Jun 10, 4:34 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
434 AM CDT THU JUN 10 2010
NEZ039-040-101015-
GREELEY NE-VALLEY NE-
434 AM CDT THU JUN 10 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VALLEY AND NORTHERN
GREELEY COUNTIES UNTIL 515 AM CDT...
AT 431 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NORTH LOUP...OR 12 MILES SOUTHEAST OF ORD...
MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GREELEY...
SPALDING...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4174 9828 4160 9828 4144 9877 4173 9880
4174 9855 4175 9828
TIME...MOT...LOC 0934Z 235DEG 26KT 4152 9870Special weather statement, Jun 10, 6:10 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 610 AM CDT THU JUN 10 2010 NEZ039-101145- VALLEY NE- 610 AM CDT THU JUN 10 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN VALLEY COUNTY UNTIL 645 AM CDT... AT 605 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BURWELL TO 7 MILES NORTH OF BROKEN BOW...AND MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ORD... FORT HARTSUFF STATE PARK... ELYRIA... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4173 9886 4149 9896 4146 9921 4174 9921 TIME...MOT...LOC 1109Z 276DEG 38KT 4181 9911 4150 9955
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 2:36 AM CDT | Special Weather Statement | GID | Valley | 24 min |
| Jun 10, 3:03 AM CDT | Special Weather Statement | GID | Valley | 27 min |
| Jun 10, 3:32 AM CDT | Special Weather Statement | GID | Valley | 28 min |
| Jun 10, 3:49 AM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 41 min |
| Jun 10, 3:56 AM CDT | Areal Flood Advisory | GID | Greeley, Valley | 6 hr |
| Jun 10, 4:34 AM CDT | Special Weather Statement | GID | Greeley | 41 min |
| Jun 10, 6:10 AM CDT | Special Weather Statement | GID | Valley | 35 min |
| Jun 10, 7:03 AM CDT | Special Weather Statement | GID | Greeley | 27 min |
| Jun 10, 9:29 AM CDT | Areal Flood Advisory | GID | Greeley, Howard, Merrick, Nance, Sherman, Valley | 6 hr |
| Jun 10, 10:33 AM CDT | Areal Flood Advisory | GID | Polk | 4 hr |
| Jun 10, 11:27 AM CDT | River Flood Warning | GID | Nance | 41 hr |
| Jun 10, 11:27 AM CDT | River Flood Warning | GID | Nance | 38 hr |
| Jun 10, 3:33 PM CDT | River Flood Warning | GID | Nance | 27 hr |
| Jun 10, 4:08 PM CDT | Flash Flood Watch | GID | Greeley, Howard, Merrick, Nance, Polk, Sherman and 1 more | 13 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.